MAUDE Adverse Event Report: MEDLINE INDUSTIRES, LP- NAMIC NAMIC; MMII,MP,3V,200S,RH,OFF,OEM

MEDLINE INDUSTIRES, LP- NAMIC NAMIC; MMII,MP,3V,200S,RH,OFF,OEM
Catalog Number 80038301
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, after first shot of right coronary artery, the syringe connection became loose, and contrast ran out from the connection.Syringe was unstable to stay on manifold, and the syringe was changed out.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, after first shot of right coronary artery, the syringe connection became loose, and contrast ran out from the connection.Syringe was unstable to stay on manifold, and the syringe was changed out.
 
Additional Manufacturer Narrative
Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).Updated h7: if remedial action initiated, check type.Updated h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
NAMIC
Common Device Name
MMII,MP,3V,200S,RH,OFF,OEM
Manufacturer (Section D)
MEDLINE INDUSTIRES, LP- NAMIC
10 glen falls technical park
technical park drive
glen falls NY 12801 3864
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24562852
Report Number3015910259-2026-00082
Device Sequence Number8932914
Product Code DTL
UDI-Device Identifier10193489066500
UDI-Public10193489066500
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K782095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80038301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Patient SexUnknown